# SDR USAA2012011700011

- Difficulty date: December 10, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 64,347 hours, 37,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C19883916
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - LEVEL 2 EXFOLIATION CORROSION ON HAT CHANNEL AT BS 996, WL 208 BETWEEN RBL 13 TO RBL 44.  REPLACED HAT CHANNEL AT BS 996, WL 208 BETWEEN RBL 13 TO RBL 44 IAW B737 SRM 51-40-02-0G FIG 12.
